I have been receiving IVIG for nearly 9 yrs. At first, I used Gammunex with fairly mild side effects. Then my supplier insisted it was no longer available and put me on Gammagard that caused bad headaches, fatigue, pain and some nausea. I finally wrote to IG Living regarding how I could get back to Gammunex. They quickly responded that all I needed to do was have my doctor write an RX for "Gammunex Only" and that did it!! I do much better now. My premeds are 400 mg Ibuprofen, 25 Benadryl, 50 mg IV solu-cortef pre and post treatment. I also take my RX headache meds and pain meds as I also suffer from FM and chronic fatigue. I am doing much better now and no longer have to wipe out my schedule for a week after tx! Thank God for the resource of IG Living! I do have problems sleeping the first and often second night after tx that I am sure is due to the steroid. I just block out a few days to adjust and rest when I can. But, so much better than I did with Gammagard!!
Stanozolol is the generic name of stanozolol in English , German , French , and Japanese and its INN , USAN , USP , BAN , DCF , and JAN , while stanozololum is its name in Latin , stanozololo is its name in Italian and its DCIT , and estanozolol is its name in Spanish .    Androstanazole , stanazol , stanazolol , and estanazolol are unofficial synonyms of stanozolol.   The drug is also known generically by its former developmental code names NSC-43193 and WIN-14833 .